Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Does stomach pain, dizziness and headache mean pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3003 Questions
I have gotten the depo shot in oct of last year and i only got 1 shot, but i was not getting my period at all, recently i have gotten my period back (normal 4 day) and me and hubby been going at it (came home from afganistand) and i gotten my period on the 31 of may and now im light headed and lazy, tummy was hurting a lil, and getting these head aches do u think im pregnant?
Posted Sat, 21 Apr 2012 in Early Pregnancy Signs and Symptoms
Follow-up: Does stomach pain, dizziness and headache mean pregnancy? 2 minutes later
if im not pregnant how can i? take prenatles? i only got 1 depo shot so there has to be a way
Answered by Dr. Rhea Chanda 1 hour later
Hi there,

Thanks for the query.

First, let me stress that you are not protected from pregnancy as you just had a single shot of depo that you took in october last year. The effects last only for 3 months. If you didn't continue the shots, then you are unprotected.

Having said that, your period came on may 31st. You are now in the fertile period.

You cannot be pregnant yet. But if you do want to concieve then now would be the optimum time to try.

Try the natural way for a few months. In a regular 28 day cycle,your fertile period would be between day 11-17.

You could be experiencing mid cycle ovulation pain right now,which is a good sign if you want to concieve.

No need to take prenatal meds yet. But do improve your general condition with a balanced diet,weight control and exercise.

Hope I have answered your query adequately. Should you have any additional concerns, I am available for follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor